Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 124, NWS Jackson, MS

August 21, 2013Jones County, Mississippi

NWS Jackson, MS issued this flash flood warning at Aug 21, 2013, 7:13 PM CDT for Jones County, Mississippi. It was in force for 2 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2013, 7:13 PM CDT (00:13 UTC)
Expired
Aug 21, 2013, 9:15 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 94 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 7:40 PM CDTFLASH FLOODLaurel, MSUNDERPASS AT SPEC WILSON AND TERESA ST IS FLOODED IN THE CITY OF LAUREL
Aug 21, 8:00 PM CDTFLASH FLOOD4 N Laurel, MSFLOODING ON THE NORTH SIDE OF LAUREL IN THE VICINITY OF FOREST DRIVE
Aug 21, 8:00 PM CDTFLASH FLOODLaurel, MSMULTIPLE STREETS FLOODED IN THE CITY OF LAUREL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1918 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1918 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WGUS54 KJAN 220013
FFWJAN
MSC067-220215-
/O.NEW.KJAN.FF.W.0124.130822T0013Z-130822T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
713 PM CDT WED AUG 21 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN JONES COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF LAUREL...

* UNTIL 915 PM CDT

* AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR LAUREL...MOVING WEST
  AT 5 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO
  THREE INCHES...HAVE OCCURRED IN THE PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOSO.

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
FIND AN ALTERNATE ROUTE AND MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3180 8935 3181 8899 3166 8900 3165 8935

$$

MRM
1 follow-up statement
307 
WGUS74 KJAN 220104
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
804 PM CDT WED AUG 21 2013

MSC067-220215-
/O.CON.KJAN.FF.W.0124.000000T0000Z-130822T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JONES MS-
804 PM CDT WED AUG 21 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHERN JONES COUNTY...

AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR LAUREL. THE 
STORMS WAS MOVING WEST AT 5 MPH. ESTIMATED RADAR RAINFALL 
AMOUNTS...ON THE ORDER OF THREE TO FIVE INCHES...HAVE OCCURRED IN 
THE PAST TWO HOURS. THE UNDERPASS AT SPEC WILSON AND TERESA STREET 
ALONG WITH SOME OTHER STREETS HAD FLOODED IN LAUREL.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANDERSVILLE

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
FIND AN ALTERNATE ROUTE AND MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3180 8935 3181 8899 3166 8900 3165 8935

$$

MRM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 3:47 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Aug 21, 3:47 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT WED AUG 21 2013

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...AMPLE MOISTURE WILL
CONTINUE TO FLOW UP ACROSS THE FORECAST AREA THROUGH THE PERIOD.
SOME SHOWERS AND STORMS FROM THIS AFTERNOON COULD LINGER INTO THE
TONIGHT PERIOD...BUT MOST WILL GRADUALLY DISSIPATE THROUGH THE
EVENING HOURS. LOWS TONIGHT WILL FALL TO AROUND 70.

SHOWERS AND STORMS WILL BE A BIT MORE SCARCE ON THURSDAY AS THE
TROUGH DEPARTS AND MID/UPPER LEVEL RIDGING BUILDS INTO THE FORECAST
AREA FROM THE WEST. AS RAIN CHANCES LESSEN...TEMPERATURES WILL
INCREASE A FEW DEGREES OR SO AS HIGHS THURSDAY AFTERNOON CLIMB INTO
THE LOW TO MID 90S. OVERNIGHT LOWS WILL AGAIN FALL DOWN AROUND 70.

LOOKING TO FRIDAY...BEST CHANCES FOR PRECIP WILL BE ACROSS THE
SOUTHERN CWA WHERE THE BETTER MOISTURE WILL EXIST. RAIN CHANCES WILL
BE LESS TO THE NORTH THANKS TO MID AND UPPER LEVEL RIDGING. HIGHS ON
FRIDAY WILL ONCE AGAIN CLIMB INTO THE LOW TO MID 90S...WITH LOWS
FRIDAY NIGHT AROUND 70. /27/19/

.LONG TERM...SATURDAY INTO THE MIDDLE OF NEXT WEEK...NOT TO MANY BIG
SURPRISES THIS GO ROUND IN THE LONG RANGE PORTION OF THE FORECAST AS
MODELS GENERALLY REMAIN IN GOOD AGREEMENT AND FAIRLY CONSISTENT FROM
RUN-TO-RUN.

THROUGH THE WEEKEND EXPECT A RATHER STOUT UPPER LEVEL SUBTROPICAL
RIDGE CENTER TO MIGRATE SLOWLY EAST FROM THE SOUTHERN PLAINS TO THE
MID MISSISSIPPI VALLEY. DURING THIS TIME THE SOUTHEAST AND SOUTHERN
PERIPHERY OF THE RIDGE WILL HAVE GRADUALLY INCREASING SUBSIDENT
IMPACT ON NORTHERN ZONES (ESPECIALLY UP IN THE ARKLAMISS DELTA).
THIS WILL RESULT IN RELATIVELY SMALL DIURNALLY-DRIVEN RAIN CHANCES
UP IN THE ARKLAMISS DELTA...TRANSITIONING TO DECENT CHANCES OF
PRECIP IN THE MAINLY THE AFTERNOON AND EARLY EVENING SOUTH OF I-20.
ACTUALLY SOME SUGGESTION OF LINGERING JET LEVEL TROUGH IN SOUTHERN
ZONES...COMBINED WITH HIGH MOISTURE (> 2 IN PW VALUES) AND H850
CONVERGENCE...WHICH COULD RESULT IN LOCALLY HEAVY PRECIP AMOUNTS
THROUGH THIS PRESCRIBED PERIOD. DURING THIS TIME ANY FLOODING
PROBLEMS WILL BE EXTREMELY ISOLATED AND THUS NOT REALLY WORTH
MENTION IN THE HWO. FRIDAY THROUGH SUNDAY HEAT AND HUMIDITY WILL BE
LIKELY BE TEMPERED BY CLOUDS AND PRECIP TO LEVEL LESS THAN MEXMOS
EXPECTATIONS ALONG AND SOUTHEAST OF THE NATCHEZ TRACE
CORRIDOR...WHILE FURTHER NORTHWEST PEAK HEAT INDEX VALUES ASSOCIATED
WITH TEMPS WELL UP IN THE 90S COULD POSSIBLY REACH THE LOW 100S.

EARLY NEXT WEEK THE UPPER LEVEL RIDGE LOOKS TO REMAIN SOMEWHAT
STATIONARY...ALTHOUGH PERHAPS THE CENTER WILL DROP A LITTLE SOUTH
DOWN THE AXIS OF THE MISSISSIPPI RIVER VALLEY. THIS WILL PROMOTE
MORE WIDESPREAD SUBSIDENCE AND DIVERGENCE AT THE SURFACE AND THUS
LESS RAIN CHANCES IN ALL AREAS. MAIN CHANCES FOR AFTERNOON STORMS
THEN WILL BE OVER FAR SOUTHERN PORTIONS OF THE CWA.
FORTUNATELY...MODELS GENERALLY AGREE THAT LOW LEVEL FLOW VECTORS
EARLY NEXT WEEK WILL BE PREDOMINANTLY FROM THE SOUTHEAST OR
EAST...WHICH CLIMATOLOGICALLY DOES NOT PROMOTE A GREAT DEAL OF HEAT.
HOWEVER...LOCATIONS UP IN THE ARKLAMISS DELTA COULD STILL HOLD ONTO
HIGHS AT LEAST IN THE MID 90S.

IF THIS STAGNANT RIDGE DOES NOT BREAK LATER NEXT WEEK WE COULD BE
LOOKING AT A PROLONGED STRETCH OF BELOW AVERAGE RAINFALL AND A
POSSIBLE LATE-SEASON HEAT WAVE. HOWEVER...IT IS TOO EARLY TO HAVE A
GREAT DEAL OF CONFIDENCE WHETHER OR NOT THIS EVOLUTION WILL COME TO
PASS...SO STAY TUNED. /BB/

&&

.AVIATION...VFR CONDS TO PREVAIL THRU THE AFTN AND INTO THIS EVENING
XCPT INVOF SHRA/TSRA. SCATTERED SHRA/TSRA WL PERSIST THRU THE
AFTN...DIMINISHING IN COVERAGE THIS EVENING LEAVING GENERALLY QUIET
CONDS OVRNGT. IFR CIG WL LIKELY DEVELOP ONCE AGAIN TOMORROW MORNING
FOR MOST SITES...ESPECIALLY ALONG AND S OF THE NATCHEZ TRACE. VFR
CONDS TO RETURN AFTER 15-16Z. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  93  70  94 /  30  30  16  26
MERIDIAN      70  92  69  93 /  39  38  24  29
VICKSBURG     69  94  69  94 /  24  25  16  22
HATTIESBURG   71  93  72  94 /  29  41  19  35
NATCHEZ       70  92  71  93 /  27  38  16  30
GREENVILLE    70  94  70  95 /  20  17  13  14
GREENWOOD     70  94  70  95 /  29  21  18  17

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Aug 21, 2:26 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
226 PM CDT WED AUG 21 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
221930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
226 PM CDT WED AUG 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

BK

In the hours before

Special weather statement, Aug 21, 1:14 PM CDT, 5 hours 59 minutes before
MSZ043-211845-
MADISON MS-
114 PM CDT WED AUG 21 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
114 PM CDT WED AUG 21 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER SHARON AT 115 PM CDT...MOVING NORTH AT 10 MPH.

VERY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH
THIS STORM.

PEOPLE IN CENTRAL MADISON COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3259 8979 3258 8983 3259 8984 3256 8987
      3254 8999 3273 9007 3275 9004 3280 9002
      3284 8983 3259 8978
TIME...MOT...LOC 1815Z 166DEG 7KT 3265 8991

BK
Special weather statement, Aug 21, 1:38 PM CDT, 5 hours 35 minutes before
MSZ044-211910-
LEAKE MS-
138 PM CDT WED AUG 21 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
138 PM CDT WED AUG 21 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTHWEST OF RENFROE AT 138 PM CDT...MOVING NORTH AT
5 MPH.

VERY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH
THIS STORM.

PEOPLE IN NORTH CENTRAL LEAKE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3273 8939 3275 8960 3293 8960 3293 8934
TIME...MOT...LOC 1838Z 186DEG 6KT 3283 8948

BK
Special weather statement, Aug 21, 4:05 PM CDT, 3 hours 8 minutes before
LAZ015-212135-
RICHLAND LA-
405 PM CDT WED AUG 21 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT WED AUG 21 2013

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED 4 MILES NORTH OF HOLLY RIDGE AT 404 PM
CDT...MOVING NORTH AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHEASTERN RICHLAND PARISH SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3257 9174 3261 9172 3261 9167 3266 9164
      3267 9161 3266 9160 3258 9159 3258 9152
      3245 9151 3242 9172 3256 9177
TIME...MOT...LOC 2104Z 171DEG 3KT 3253 9164

MRM
Special weather statement, Aug 21, 4:55 PM CDT, 2 hours 18 minutes before
MSZ060-212225-
ADAMS MS-
455 PM CDT WED AUG 21 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
455 PM CDT WED AUG 21 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES WEST OF CRANFIELD AT 455 PM CDT...MOVING WEST AT 10
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHERN ADAMS COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3155 9143 3157 9140 3159 9141 3168 9135
      3166 9126 3165 9127 3163 9123 3163 9116
      3158 9115 3146 9118 3149 9147
TIME...MOT...LOC 2155Z 100DEG 7KT 3156 9127

MRM
Special weather statement, Aug 21, 5:31 PM CDT, 1 hour 42 minutes before
MSZ025>027-212300-
LEFLORE MS-GRENADA MS-CARROLL MS-
531 PM CDT WED AUG 21 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
531 PM CDT WED AUG 21 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER AVALON AT 531 PM CDT...MOVING NORTHWEST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN CARROLL...SOUTHWESTERN GRENADA AND EAST
CENTRAL LEFLORE COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3362 9026 3373 9011 3368 9003 3355 9015
TIME...MOT...LOC 2231Z 136DEG 6KT 3364 9012

MRM
Special weather statement, Aug 21, 7:08 PM CDT, 5 minutes before
MSZ056-057-220040-
SMITH MS-JASPER MS-
708 PM CDT WED AUG 21 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
708 PM CDT WED AUG 21 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES NORTHEAST OF SYLVARENA AT 708 PM CDT...MOVING WEST AT
5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN WEST CENTRAL JASPER AND EAST CENTRAL SMITH COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3200 8945 3219 8938 3215 8929 3197 8930
TIME...MOT...LOC 0008Z 110DEG 6KT 3207 8934

MRM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:08 PM CDTSpecial Weather StatementJANSmith32 min
Aug 21, 7:51 PM CDTSpecial Weather StatementJANLowndes29 min
Aug 22, 4:23 PM CDTSpecial Weather StatementJANCarroll32 min

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.